# SDR C2XA08RI162

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 12,812 hours, 16,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 48956
- Condition: Discharged
- Location: Cabin
- Part time: 23,249 hours, 19,035 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2747 - EWR - FLIGHT CREW REPORTED 2 EMERGENCY LIGHTS WOULD NOT STAY ILLUMINATED.  EWR MX REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
